# SDR REXA2019062000932

- Difficulty date: June 10, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 29,954 hours, 27,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Part number: 601R35005
- Condition: Gouged
- Location: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AFT OF LOW PRESS. GROUND AIR DOOR GOUGED.  REPAIRED DAMAGE PER REO 601R-53-61-7014.
